Groups where non-normal subgroups are close to Abelian groups

M.M. Semko (National University of the State Tax Service of Ukraine), https://orcid.org/0000-0003-0123-4872
O.A. Yarova (National University of the State Tax Service of Ukraine), https://orcid.org/0000-0002-0522-8368

Abstract


In this paper we consider solvable groups, each subgroup of which is either normal or has a Chernikov commutator subgroup.

Keywords


Chernikov group; solvable group

References


Shmidt O.Yu. "Groups that have only one class of non-invariant subgroups", Matem. sb., 1926; 33: pp. 161-172. (in Russian)

Shmidt O.Yu. "Groups with two classes of non-invariant subgroups", Works of Seminar on Group Theory, 1938; pp. 7-26. (in Russian)

Chernikov S.N. "Groups with given properties of systems of infinite subgroups", Ukrainian Math. J. (in Russian) doi:10.1007/BF01105854

Chernikov S.N. "Infinite non-Abelian groups with minimality condition for non-normal subgroups", Matem. zametki, 1969; 6(1): pp. 11-18. (in Russian) doi:10.1007/BF01450247

Romalis G.M., Sesekin N.F. "On metahamiltonian groups", Matem. zap. Ural un-ta, 1966; 5(3): pp. 45-49. (in Russian)

Sesekin N.F., Romalis G.M. "On metahamiltonian groups II", Matem. zap. Ural un-ta, 1968; 6(5): pp. 50-53. (in Russian)

Romalis G.M., Sesekin N.F. "On metahamiltonian groups III", Matem. zap. Ural un-ta, 1970; 7(3): pp. 195-199. (in Russian)

Nagrebetskii V.T. "Finite non-nilpotent groups, any non-Abelian subgroup of which is invariant", Matem. zap. Ural un-ta, 1967; 6(1): pp. 80-88. (in Russian)

Makhnev A.A. "On finite metahamiltonian groups", Matem. zap. Ural un-ta, 1976; 10(1): pp. 60-75. (in Russian)

Kuzennyi M.F., Semko M.M. Metahamiltonian groups and their generalizations, Kyiv, 1996. (in Ukrainian)

Yarova O.A. "On groups that are close to metahamiltonian", Res. Math., 2009; 14: pp. 143-149. (in Russian)

Yarova O.A. "On groups, all proper subgroups of which are close to Abelian", Visnyk Kyiv. univ. Ser. fiz.-mat. nauk, 2008; 4: pp. 36-39. (in Russian)

Kurdachenko L.A. "Locally nilpotent groups with weak minimality condition for normal subgroups", Siberian Math. J., 1984; 25(4): pp. 589-593. (in Russian) doi:10.1007/BF00968897

Fuchs L. Infinite abelian groups, Academic Press, New York, 1970.

Belyaev V.V. "Locally finite groups with Chernikov Sylow $$$p$$$-subgroups", Algebra and Logic, 1981; 20(7): pp. 605-619. (in Russian) doi:10.1007/BF01669128

Kargapolov M.I. "Locally finite groups that have normal systems with finite factors", Siberian Math. J., 1961; 2(6): pp. 853-873. (in Russian)

Dedekind R. "Uber Gruppen, deren sämmtliche Teiler Normalteiler sind", Math. Ann., 1897; 48(4): pp. 548-561. (in German) doi:10.1007/BF01447922

Baer R. "Situation der Untergruppen, und Struktur der Gruppe", S.-B. Heidelberg Acad. Math.-Nat. Klasse, 1933; 2: pp. 12-17. (in German)

Kurdachenko L.A., Otal J., Russo A., Vincenci G. "The local structure of groups whose non-normal subgroups have finite conjugacy classes", Adv. Group Theory 2002. Proc. Intens. Bimester Dedic. R. Baer, Roma; pp. 93-110.

Kurdachenko L.A., Otal J., Russo A., Vincenci G. "Groups whose non-normal subgroups have finite conjugacy classes", Math. Proc. Royal Irish Acad., 2004; 104A(2): pp. 177-189.

Semko N.N., Yarovaya O.A. "On some generalization of metahamiltonian groups", Algebra and Discrete Math., 2009; 2: pp. 16-24.

Dixon M.R. Sylow theory, formations and Fitting classes in locally finite groups, Singapore: World Scientific, 1994; 304 p.

Kurdachenko L.A., Otal J., Subbotin I.Ya. Artinian modules over group rings, Birkhauser, Basel, 2007.




DOI: https://doi.org/10.15421/241117

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2011 M.M. Semko, O.A. Yarova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU